MAUDE Adverse Event Report: MIO; INSET II 80/6 PCC BLUE

MIO; INSET II 80/6 PCC BLUE
Model Number MMT-945
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in united states.The patient reported that she had an infusion set that got detached while she was sleeping, and it has now become lose.Reportedly, the infusion set's tubing got detached at the quick release.The site location was on her right side of abdomen and the pump was located on the belt on the right side.The infusion had been used for two days.Moreover, they were unsure whether there was any stress or pull on the tubing and the pump was not dropped with the set connected to their body.Upon investigation of the returned used device (1 set), it was found that the tubing detached from the tubing connector.No further information available.

Brand Name
MIO
Common Device Name
INSET II 80/6 PCC BLUE
MDR Report Key10492737
Report Number3003442380-2020-00373
Device Sequence Number16878781
Product Code FPA
UDI-Device Identifier05705244007734
UDI-Public05705244007734
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2023
Device Model NumberMMT-945
Device Lot Number5308832
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date09/04/2020
Patient Sequence Number1